Urso Side Effects
Been taking it for over a week now, all fine until last night when was sick and have been all night. Felt bit nauseaous during day but god do I feel rough now! Could it be the urso or something else? And most importantly will it pass?
Could be you have caught a bug, lots going round at the moment, Personally I have never been sick taking Urso, although its not without its side effects, Your body will get used to taking it, the benefits being it slows down the illness, Good Luck and persevere, Jan x
Doesn't feel like s bug but hope it passes whatever it is
Sorry to hear that you have been sick. I started taking Urso in July and had a pretty rough ride with it for a month or so. I did feel extremely sick but I think for me some of that is a symptom of pbc. I take my medication with food and spread it over the day and this seems to work for me. On the advice of my dietician and lots of helpful people on this site I try to eat smaller meals but more often. I constantly carry healthy snacks (sometimes unhealthy!) in my bag.
I have had bad nausea particularly in the mornings, but not been sick. Perhaps if you are concerned speak to your Gp, as others have said it might be a bug. I really resented taking the tablets in the beginning as it did feel like they were making me unwell. However I have carried on with them as well as changing my diet. When I saw the Consultant on Monday he says that my bloods appear to show I am responding to it. I don't really notice taking them now, seem like second nature. Never knew how relieved I would feel to know that they may be making some difference. Feel like I can try to manage the condition and get on with my life.
Good luck Chazzy I hope you feel better soon
I was terribly nauseated while taking URSO. I was on it for 3 weeks. Zero appetite. Sick to my stomach but no throwing up. Just miserable. My doctor took me off for 7 days now. But after the first day off, the nausea went away. Also my potassium went too low. 2.7. Had to have 2 infusions. I've got to go back on URSO. What else can I do? My doctor is trying to figure out what can be done. I was living on zofran for all the nausea.
Day three of sickness, nausea and dodgy tummy. Feeling very miserable
Chazzy, I was like that for 3 weeks. I just cried. I know I will have to get back on it again. My dose is very high. 1,000mg in the morning and 1,000 in the evening. I'm trying to lose weight to get my dose lowered. Right now it's been easy as I cannot eat a thing while on URSO. Are you taking meds for the nausea?
No not been back to doctors as wondered if was a bug and would pass
I personally can not take any aspirin products, ibuprofen, or the like and very medication sensitive. I was scared to death about taking Urso and have been on it for about 6 months and never had a side effect and feeling very glad since my LTFs are down to normal for the first time in 20 yrs. I would try to look for other causes of the nausea. Before Urso I had bouts with horrible attacks that mimicked heart attack, and nausea with violent vomiting that resembled food poisoning since Urso I have had none of those symptoms or episodes. Hope you find it was not the Urso. I am very happy with this med. Good luck
Hi Chazzy,I took urso for1 week ,with no trouble, then on the 8th morning I woke up covered in a blister like rash, with swollen eyes and lips and my blood pressure dropped to around 65/ 35. Turned out I'm allergic to them to it so no longer on any treatment. As it's about a week since you started yours it wouldn't do any harm to check with your doctor. Maybe that's about how long it takes to get through the system?
Hope you feeling bit better. Any time you start a new drug & wonder if you having a reaction, calling the doctor & the pharmacist where you got the pills is helpful. Sometimes the Rx is for a name brand & the pharmacy gives you a generic form, maybe some of the fillers are the culprits. I take Pepcid A/C like candy, I think my generic urso upsets my stomach, found some generics worse than others.
Thank you everyone. Sickness stopped but still constant diarrhoea unless I take Imodium. Calling consultant tomorrow.
Urso is thought to be well tolerated so I would look for some other cause. The diagnosis of PCB is upsetting enough in itself to cause stress and symptoms.
I had diarrhoea, pain and some nausea and my GP told me it was the Pbc but in desperation I tried cutting gluten and all the symptoms stopped like magic. They then tested me and found Coeliac disease which is another autoimmune problem. although I now have another disease to cope with, I feel so much better so I don't mind. Hope this helps.
diagnosed and started 250 mg. of urso 2 times a day. Did well for 2 weeks and now have diarreah every time I...
gastrointestinal distress when beginning to take this medication? I do take several other medications...
sign of liver issues but I never had it until now that I'm taking an medicine I thought would help, not...
Start a Community